CATEGORIES:    
 

Started my medication

By: HopeinGod
Mood: Fearful
Date: Jan 21, 2013
Music: None


After two years of this pos, i just started my treatment. My fear is that, i was more than normal before, but since i started it, i feel like a prenant woman,my mouth tast medication and some restlessness.

This is crazy. I hope its going to be over soon, cause if not, then its not funny at all. Been taking it for about two wks now



SHARE THIS BLOG POST



VIEWING 1 - 4 OUT OF 4 COMMENTS

January 25, 2013, 7:46 am

Thanks alot you all. especialy for your encouraging words. truely it is not easy. And i must say it is abit different now, plus i am trying to get use to it.

God bless you all

Jenny



ONLINE


I know that God is in Control
Activity:

From: jenwho
January 21, 2013, 6:29 pm

I have been on meds since 1996, I would agree if you continue to experience these side effects all the time for the next few weeks, I would let your doctor know.  That is why it is called a "cocktail"  because they can tweak what meds you can tolerate and take --plus keep your blood levels of hiv at undetectable...peace to you, jen



OFFLINE


Alive and Kicking-25 years + That which does not destroy you, only makes you stronger
Activity:

From: kmg1947
January 21, 2013, 9:52 am
Hang in there it will get better. Those medicines all have side affects, but like my son told me he was willing to extend his life than to not take anything and die a slow death. We love each other too much. Take your medicine, and take all this support here for you on tribe. You can do it! Kmg

OFFLINE


Appreciate Life and the Love you have in it.
Activity:

January 21, 2013, 9:07 am

 Try and persevere ... IT is known that drugs side effects can last for months ..And your body will certainly feel out of sortsd as it adjusts to the medication and severity of it ..!! Always keep Doctor informed of any side effects ..He is able to change your meds ( if needed ) as you are new to treatment ..



OFFLINE


'COMPLY OR DIE'
Activity: